# SDR HEEA0015634

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Sleeve
- Part number: C4264282
- Condition: Misinstalled
- Location: Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECT PART.  WASHER SUBSTITUTED FOR SLEEVE.
